Alert archive / Maine / Wind Advisories in 2014

Wind Advisory 1, NWS Caribou, ME

January 5, 2014Hancock County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Jan 5, 2014, 3:29 AM EST for Hancock County, Washington County, Maine. It took effect at Jan 6, 2014, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 5, 2014, 3:29 AM EST (08:29 UTC)
In effect from
Jan 6, 2014, 7:00 AM EST
Expired
Jan 5, 2014, 2:52 PM EST
In force
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 8.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2014-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2014-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 311 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2390 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
311 m²/s²
0-3 km storm-relative helicity
368 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

465 
WWUS71 KCAR 050829
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
329 AM EST SUN JAN 5 2014

MEZ029-030-051630-
/O.NEW.KCAR.WI.Y.0001.140106T1200Z-140106T2000Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
329 AM EST SUN JAN 5 2014

...WIND ADVISORY IN EFFECT FROM 7 AM TO 3 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 3 PM EST MONDAY.

* WINDS...SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH.
  THE HIGHEST WIND GUSTS WILL BE ALONG THE IMMEDIATE COAST AND
  ACROSS THE HIGHER TERRAIN. 

* TIMING...MONDAY MORNING INTO MONDAY AFTERNOON. 

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP
  WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES, MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

CB
2 follow-up statements
397 
WWUS71 KCAR 051518
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1018 AM EST SUN JAN 5 2014

MEZ029-030-052330-
/O.CON.KCAR.WI.Y.0001.140106T1200Z-140106T2000Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1018 AM EST SUN JAN 5 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 3 PM EST MONDAY...

* WINDS...SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH. 
  THE HIGHEST WIND GUSTS WILL BE ALONG THE IMMEDIATE COAST AND 
  ACROSS THE HIGHER TERRAIN.

* TIMING...MONDAY MORNING INTO MONDAY AFTERNOON.

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO 
  SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME 
  DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. 

&&

$$

NORTON/HEWITT
619 
WWUS71 KCAR 051952
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
252 PM EST SUN JAN 5 2014

MEZ029-030-060400-
/O.UPG.KCAR.WI.Y.0001.140106T1200Z-140106T2000Z/
/O.NEW.KCAR.HW.W.0001.140106T1200Z-140106T2300Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
252 PM EST SUN JAN 5 2014

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 6 PM EST MONDAY. THE
WIND ADVISORY IS NO LONGER IN EFFECT.

* WINDS...SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS TO 55 MPH.
  THE HIGHEST WIND GUSTS WILL BE ALONG THE IMMEDIATE COAST AND
  ACROSS THE HIGHER TERRAIN.

* TIMING...MONDAY MORNING INTO MONDAY AFTERNOON.

* IMPACTS...WINDS WILL CAUSE DOWNED TREES AND BRANCHES TO SNAP
  WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY
  BLOCK SOME ROADWAYS. DUE TO EXISTING ICE IN TREES AND ON POWER
  LINES THE WINDS WILL CAUSE MORE DAMAGE THAN WOULD BE NORMALLY
  EXPECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES, MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

MEZ016-017-060400-
/O.NEW.KCAR.HW.W.0001.140106T1200Z-140106T2300Z/
INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...
PEMBROKE...PERRY...PRINCETON
252 PM EST SUN JAN 5 2014

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 6 PM EST MONDAY. 

* WINDS...SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH.
  THE HIGHEST WIND GUSTS WILL BE ACROSS THE HIGHER TERRAIN.

* TIMING...MONDAY MORNING INTO MONDAY AFTERNOON.

* IMPACTS...WINDS WILL CAUSE DOWNED TREES AND BRANCHES TO SNAP
  WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY
  BLOCK SOME ROADWAYS. DUE TO EXISTING ICE IN TREES AND ON POWER
  LINES THE WINDS WILL CAUSE MORE DAMAGE THAN WOULD BE NORMALLY
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES, MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

MEZ011-015-031-032-060400-
/O.NEW.KCAR.WI.Y.0002.140106T1200Z-140106T2300Z/
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD...
BANGOR...BREWER...ORONO...OLD TOWN...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
252 PM EST SUN JAN 5 2014

...WIND ADVISORY IN EFFECT FROM 7 AM TO 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM EST MONDAY.

* WINDS...SOUTH TO SOUTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH.
  THE HIGHEST WIND GUSTS WILL BE ACROSS THE HIGHER TERRAIN.

* TIMING...MONDAY MORNING INTO MONDAY AFTERNOON

* IMPACTS...WINDS WILL LEAD TO A FEW DOWNED TREES AND BRANCHES TO
  SNAP. SOME POWER OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES, MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

NORTON/HEWITT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Jan 5, 1:06 AM EST, 2 hours 23 minutes earlier.

Area forecast discussion, Jan 5, 1:06 AM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
106 AM EST SUN JAN 5 2014

.SYNOPSIS...
A WARM FRONT WILL LIFT ACROSS NORTHERN MAINE OVERNIGHT. A WEAK
COLD FRONT WILL APPROACH FROM THE WEST SUNDAY THEN STALL WEST OF
THE AREA. STRONG LOW PRESSURE WILL LIFT NORTHEAST SUNDAY
NIGHT...THEN TRACK WEST OF MAINE MONDAY. MUCH COLDER AIR WILL
ONCE AGAIN SWEEP INTO THE AREA BEHIND THIS SYSTEM MONDAY NIGHT
AND REMAIN INTO LATE WEEK.
&&

.NEAR TERM /THROUGH TODAY/...
UPDATE...
A WARM FRONT WILL LIFT ACROSS NORTHERN MAINE OVERNIGHT...WHILE HIGH
PRESSURE MOVES EAST. MOSTLY CLOUDY SKIES AND A CHANCE OF LIGHT
SNOW ARE EXPECTED ACROSS NORTHERN MAINE OVERNIGHT...WITH ANY SNOW
ACCUMULATIONS AN INCH OR LESS. PARTLY/MOSTLY CLOUDY SKIES ARE
EXPECTED ACROSS CENTRAL PORTIONS OF THE FORECAST AREA
OVERNIGHT...WITH PARTLY CLOUDY SKIES DOWNEAST. TEMPERATURES WILL
BE NEAR STEADY INTO THE EARLY MORNING HOURS...THEN BEGIN TO
SLOWLY RISE OVERNIGHT. HAVE UPDATED THE FORECAST TO ADJUST FOR
CURRENT CONDITIONS ALONG WITH EXPECTED OVERNIGHT TEMPERATURES AND
CLOUD COVER.

PREVIOUS DISCUSSION...
A WEAKENING COLD FRONT APPROACHING FROM THE W WILL LIKELY KEEP
THE THREAT OF SOME LGT SNOW GOING ACROSS FAR NRN AND NWRN AREAS
OFF/ON RGT INTO SUN. NOT EXPECTING SIGNIFICANT ACCUMS W/ ANY OF
THIS BUT SOME AREAS COULD SEE AN INCH OR SO OF SNOW WHEN ALL IS
SAID AND DONE. OTHERWISE...BIG NEWS IS THAT THE RECORD SETTING COLD
OUTBREAK IS ABOUT AT THE END. WAA ALOFT HAS COMMENCED AND SFC
TEMPS HAVE ALREADY BEGUN TO SLOWLY FOLLOW. THESE TRENDS WILL CONT
RGT THRU SUN. BY LATE SUN AFTN...TEMPS SHOULD RANGE FROM THE
RELATIVE BALMY LOWER/MID 20S FAR N TO AROUND FREEZING NR THE
COAST. STRONGER LOW PRES LIFTING NEWRD FROM THE WRN GULF STATES ON
SUN WILL BEGIN TO BRING ANOTHER ROUND OF MORE SIGNIFICANT PRECIP
NEWRD INTO OUR FAR SRN/SWRN AREAS BY LATE SUN AFTN. THIS STORM
SYSTEM WILL BRING DAMP AND MUCH MILDER CONDS TO THE AREA SUN NGT
AND MON AND THIS WILL BE ADDRESSED IN GREATER DETAIL IN THE SHORT
TERM SECTION WHICH FOLLOWS.
&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
THE SHORT TERM MODELS ARE IN GOOD AGREEMENT THROUGH THE PERIOD.
AT THE START OF THE PERIOD A HIGH PRESSURE RIDGE WILL BE MOVING TO
THE EAST OF THE AREA. THE NEXT SYSTEM TO AFFECT OUR AREA WILL BE A
LOW PRESSURE OVER OHIO...AND A SECOND LOW ALONG THE COAST OF
VIRGINIA. BY EARLY MON MRNG THE ASSOCIATED FRONT MOVES INTO
VT/NH...THE LOW MOVE NORTH TO THE ERN GREAT LAKES...THE SECONDARY
LOW DEEPENS AND MOVES NORTH TO THE NEW JERSEY COAST. PRECIP WILL
BEGIN AS SNOW AND WILL MIX WITH SLEET OVERNIGHT. MON MRNG THE
PRIMARY LOW MOVES INTO QUEBEC...THE SECONDARY LOW MOVES INTO WRN
MAINE...THE COLD FRONT EXTENDS SE ACROSS MAINE. PRECIP ACROSS
DOWNEAST AND INTERIOR DOWNEAST WILL BE RAIN...MIX
RAIN...SLEET..AND FREEZING RAIN ACROSS CENTRAL AND NRN MAINE UNTIL
MID MORNING...THEN BECOMING RAIN. THIS SYSTEM WILL BRING A BRIEF
RELIEF FROM THE COLD TEMPERATURES...PUSHING 40 DEGREE TEMPERATURES
TO NRN MAINE. THE FRONT WILL MOVE INTO ERN MAINE EARLY
AFTERNOON...TEMPS WILL BEGIN TO FALL ACROSS NW MAINE THROUGH THE
AFTERNOON. TEMPS WILL FALL OF LATE AFTERNOON ACROSS ERN MAINE. BY
8 PM...TEMPERATURES WILL BE BELOW FREEZING AGAIN. THE LOW WILL
TRACK EAST TUES EVNG...WITH NRN MAINE REMAINING IN WRAP AROUND
SNOW SHOWERS TIL AROUND MIDNIGHT. TUES MRNG THE LOW MOVES EAST
INTO THE CANADIAN MARITIMES...A TROUGH OF LOWER PRESSURE EXTEND
BACK ACROSS NRN MAINE TO THE ERN GREAT LAKES...SCT SNOW SHOWERS
WILL CONTINUE THROUGH THE END OF THE PERIOD.

LOADED ALLBLEND FOR MAX/MIN/HRLY TEMPS/DP. LOADED A BLEND OF
NAM/CMC/GFS/ECMWF FOR WINDS...ADDED 15 PERCENT TO WINDS FOR GUSTS
OVER LAND...25 PERCENT OVER THE WATERS. MAINTAINED THE POP/WX/QPF
GRIDS FROM PREVIOUS RUN FOR MON...THEY STILL LOOKED GOOD. LOADED
BLEND OF NAM/CMC/GFS/ECMWF FOR POP/SKY/QPF FOR TUES. LOADED
NAWAVE4 FOR SEAS IN THE COASTAL WATERS.
&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
EXPECT STRONG WESTERLY FLOW ACROSS THE REGION TUESDAY NIGHT INTO
WEDNESDAY NIGHT WITH INTENSE LOW PRESSURE OVER NORTHEASTERN CANADA
AND STRONG HIGH PRESSURE TO THE SOUTH. HIGH PRESSURE WILL THEN
CREST OVER THE REGION THURSDAY. WEAK LOW PRESSURE WILL THEN PASS
TO THE SOUTH FRIDAY. LOW PRESSURE WILL THEN APPROACH FROM THE
SOUTHWEST SATURDAY. HAVE INITIALIZED ALL GRIDS WITH THE SUPPER
BLEND. WILL ADJUST SKY CONDITIONS TO BETTER FIT POP GRIDS.
&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: OCCASIONAL MVFR CONDITIONS ARE POSSIBLE ACROSS NORTHERN
PORTIONS OF THE FORECAST AREA OVERNIGHT THROUGH SUNDAY. VFR
CONDITIONS ARE EXPECTED DOWNEAST OVERNIGHT THROUGH SUNDAY AFTERNOON.

SHORT TERM: LIFR CONDITIONS AT ALL SITES WITH
SNOW...SLEET...FREEZING RAIN CHANGING TO RAIN SOUTH TO NORTH. MVFR
CONDITIONS MONDAY NIGHT BHB...BGR. MVFR NORTHERN SITES...VFR
SOUTHERN SITES EARLY TUES MRNG. SCT SNOW SHOWER WILL PERSIST
ACROSS NRN MAINE THROUGH THE PERIOD. VFR TUES MRNG...MVFR IN SNOW
SHOWERS. EXPECT VFR CONDITIONS WEDNESDAY THROUGH THURSDAY.
&&

.MARINE...
NEAR TERM: A GALE WARNING FOR WIND GUSTS REMAINS IN EFFECT FOR
MUCH OF THE COASTAL WATERS...WITH THE EXCEPTION OF THE
INTRACOASTAL WATERS...OVERNIGHT INTO EARLY SUNDAY. A SMALL CRAFT
ADVISORY IS IN EFFECT FOR THE INTRACOASTAL WATERS OVERNIGHT INTO
EARLY SUNDAY. WINDS WILL THEN FALL BELOW SMALL CRAFT ADVISORY
LEVELS LATER SUNDAY...THOUGH SEAS COULD REMAIN ABOVE SMALL CRAFT
ADVISORY LEVELS.

SHORT TERM: SCA FOR SEAS...BCMG GALE WRNG AS FRONT MOVES THROUGH
MONDAY MORNING...AN SCA MONDAY EVENING...THROUGH THE END OF THE
PERIOD.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR ANZ052.
     GALE WARNING UNTIL 7 AM EST THIS MORNING FOR ANZ050-051.
&&

NEAR TERM...KHW
SHORT TERM...NORTON
LONG TERM...MIGNONE
AVIATION...KHW/NORTON
MARINE...KHW/NORTON
Hazardous weather outlook, Jan 4, 6:34 AM EST, 20 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
634 AM EST SAT JAN 4 2014

MEZ001>006-010-011-015>017-029>032-051145-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
634 AM EST SAT JAN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MIXED PRECIPITATION SUNDAY NIGHT WILL CHANGE TO RAIN ON MONDAY.
THERE MAYBE A FEW INCHES OF SNOW ACCUMULATION AND ONE TO TWO
TENTHS OF AN INCH OF ICE ACCRETION BEFORE THE CHANGEOVER MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050-051-051145-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
634 AM EST SAT JAN 4 2014

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

A GALE IS POSSIBLE SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ052-051145-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
634 AM EST SAT JAN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A GALE IS POSSIBLE SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 3:43 AM ESTFreezing Rain AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington33 hr
Jan 5, 7:17 AM ESTGale WarningCAR33 hr
Jan 5, 2:52 PM ESTHigh Wind WarningCARHancock, Washington24 hr
Jan 5, 2:52 PM ESTWind AdvisoryCARAroostook, Penobscot, Piscataquis, Somerset, Washington24 hr

Nearby

Wind Advisories in Maine, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.